Couldn't find what you looking for?

TRY OUR SEARCH!

I was on Tramadol/ Ultram for over a year now. I recently realized that I was taking them habitually instead of only when needed, so I stopped cold turkey. I went through a really bad week of withdrawals, but everything is better now. That was about three weeks ago and since then, I have gained over 10 pounds & all of my clothes are tight! I actually eat healthier, excercise more often, and take better care of myself now than I did on the drugs... I know that I had more energy to keep going & going on the Tramadol, but why such an increase in weight so quickly? (It's definitely not muscle). Also, I have a feeling of fullness in my legs constantly and was wondering if there is any relation there as well. Thank you for any advice, stories, support, etc...

Loading...

Hi Bubble08,

I can only speak from personal experience...I have been taking a very high dose of tramadol for about 2.5 years now, and have noticed significant weight gain throughout the past 2 years. I have not done anything different (lifestyle wise) except take tramadol. Eating and exercise habits have remained the same and yet I have put on a total of 30 lbs over 2 years! So, I do believe Tramadol has the ability to have an effect on weight. I just read a recent study about how a psyciatrist effectively treated an anorexic patient of hers with 50 mg of Tramadol a day and after 2 months she gained 13 lbs.!

Hope this helps!
Reply

Loading...

Hello!
I have been on Tramadol for about a year now and have gained about 20 pounds. I also have not had any lifestyle changes, and had a very puffy stomach-my pharmacist thought I was expecting!! Ugh!! Now that Im doing some research, Im finding it is also just as if not more addictive than any opiate painkiller out there. Please be careful, quitting this is not pleasant.
Reply

Loading...

I have been on Tramadol now for 4 months and have lost around 9lbs. I am doing nothing different, and the pounds are dropping off. I am a UK size 10 (I think that's a US size 6), and was a healthy weight and size. My doctor is now considering changing my painkillers to something different as he is worried about this side effect. I am now worried that when I stop the Tramadol I will see significant and fast weight gain. Anyone else had this side effect?
Reply

Loading...

Hello, I started using Tramadol 50mg in Oct 2008 for knee pain in both knees...my dr. Prescribed this medication to a 28 yr old. Starting I Feb 2009 I noticed that I was gaining weight..this has continued and I have gained @ 30lbs in the last year or so. A direct correlation to my starting the medication. Switched to a different pahrmacy and even though the perscription was the same, the drug maker changed and the new med brand was MUCH stronger. Has anyone else had this weight gain happen to them. Has anyone stopped taking Tramadol and lost the weight? Thank you!
Reply

Loading...

Hi
I took tramadol for 2.5 years and I have had weight problems ever since. I gained over 60lb and have difficulty losing it. I also notice huge fluctuations in weight. I also eat a healthy diet and exercise. i am getting quite upset about it all!
Reply

Loading...

in 2 years I gained 60 lbs!!! I didn't change anything about my diet and excercise but I still got F.A.T. ...AND your stomach gets and stays really puffy and hard to the touch.
Reply

Loading...

Strange...I started taking tramadol and within 2 months lost 30 lbs.
Reply

Loading...

I took tramadol for 1.5 years and lost 10 lbs. I stopped taking it 6 months ago and have had a 15 lbs weight gain! I eat VERY healthy and exercise. How much longer is this going to go on? I need to know when will my bodies metabolism go back to normal.
If there is anyone out there that has been off tramadol for a long time and have any insight to this please respond.
Reply

Loading...

I was on tramadol for a little over a year and have been off since December and since then have gained 15 pounds. My exercise and eating habits are not any different. This sucks!!. I hate this medicine!
Reply

Loading...

I had the same thing happen to me.. literally gained 15 lbs in less than 3 months..once I stopped taking the tramadol...I am wondering when it will be back to normal. My weight gain seems only in my abdomen. Where was yours?
Reply

Loading...

I was on Tramadol for 3 years after a serious bike accident.  I went cold turkey about 6 weeks ago now.  The first week was absolutely terrible but I was really proud of myself that I persevered and am now free of them after a previous failed attempt to get off them.  But now I just seem to be getting bigger and bigger.  I am eating very healthily (I always have) and am at he gym more now than I was before just because I was so concerned about this sudden weight gain.  I go 4 times a week and really work hard.  I've put on about a stone so far in the last 6 weeks for no apparent reason other than what I can only put down to Tramadol withdrawals?  Its really troubling me and its so frustrating because nothing I am doing is helping.  The weight just seems to pile on.  None of my trousers, jeans, skirts etc fit me at all anymore?  Even clothes that used to be baggy will not even do up now?  I am going to try and get to the doctors tomorrow to see if theres anything they can give me to help but I'm worried that they're going to tell me thats its all in my head.  Has anyone help us??!!  Please!
Reply

Loading...

In 18 months on tramadol I burned 135 pounds of fat! Of course, I changed my diet and exercised, but something about tramadol helped me to transform. My only complaint is it eventually causes severe depression. The euphoria is short lived, but if taken with the right mindset it can take a morbidly obese slob and turn them into a stud...a depressed stud, but a stud nonetheless! It is 50mg of will power!!!
Reply

Loading...

bubble08 wrote:

I was on Tramadol/ Ultram for over a year now. I recently realized that I was taking them habitually instead of only when needed, so I stopped cold turkey. I went through a really bad week of withdrawals, but everything is better now. That was about three weeks ago and since then, I have gained over 10 pounds & all of my clothes are tight! I actually eat healthier, excercise more often, and take better care of myself now than I did on the drugs... I know that I had more energy to keep going & going on the Tramadol, but why such an increase in weight so quickly? (It's definitely not muscle). Also, I have a feeling of fullness in my legs constantly and was wondering if there is any relation there as well. Thank you for any advice, stories, support, etc...


Have you noticed when taking tramadol you get very thirsty.Tramadol dehydrates you and if you stop taking it you can put on a lot of water weight.I have taken it for many years and its terrible.Your body will get back to normal,it may take a year.
Reply

Loading...

nobiku wrote:

In 18 months on tramadol I burned 135 pounds of fat! Of course, I changed my diet and exercised, but something about tramadol helped me to transform. My only complaint is it eventually causes severe depression. The euphoria is short lived, but if taken with the right mindset it can take a morbidly obese slob and turn them into a stud...a depressed stud, but a stud nonetheless! It is 50mg of will power!!!


Hello all,
I have been on trammies fir about 5 years now I take 8 a day usually if not 12 maybe 13 and fly for a good 8 hours. As for the weight gain, wrong I llooked like a skeleton compared to the size 18 I was now I went from a size 10 back to a 14. When I run out of them and it is always a good 10 days early then I eat cause I am so so depressed..So my thinkink is this,,it's all in your state of mind ((grins))
Reply

Loading...